MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. SHELL POROUS WITH CLUSTER HOLES 66 MM O.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. SHELL POROUS WITH CLUSTER HOLES 66 MM O.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent hip revision due to dislocation hours after initial procedure, as the cup needed to be repositioned.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Cmp- (b)(4).G2: foreign: canada.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00234 and 0001822565-2023-00235.Visual examination of the provided picture identified the shell and locking ring were explanted and covered in bio-debris.The locking ring appears fractured.No further evaluation can be made from the provided picture.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event for the cup.Head and liner remain unknown.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHELL POROUS WITH CLUSTER HOLES 66 MM O.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16768335
Report Number0002648920-2023-00079
Device Sequence Number12361776
Product Code LPH
UDI-Device Identifier00889024118300
UDI-Public(01)00889024118300(17)250930(10)62587360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number00620006622
Device Lot Number62567360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown